# SDR DALA2015021101165

- Difficulty date: February 10, 2015
- Submitted: February 11, 2015
- Operation: Air carrier
- Aircraft: N685DA
- Make and model: Boeing 757232
- Aircraft serial: 27588
- Aircraft time: 67,984 hours, 27,370 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Corroded
- Location: Bs 1460
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY BILGE AREA BS 1460, LBL 9  FLOOR SUPPORT CHANNEL ATTACH ANGLE CORRODED AT LOWER END.  REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS.  R & R -85 CLIP AS REQUIRED REF SRM.
